# SDR UIEA2021032900734

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,222 hours, 18,248 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: RTA4B16720
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR FAILED( TRANSFERRED TO MDDR # 144409 IAW MEL 34-43-01, CAT D, PLACARDS INSTALLED. DUE 24JUL21 JT @ 2112Z  LP 1456726: PERFORMED FIM 34-43 FAULT TREE 805. NO FAULTS FOUND. PERFORMED WEATHER TEST 34-33-00-735-033-002, NO FAULTS FOUND. REMOVED AND REPLACED LT TRANSCEIVER IAW 34-33-01. MDDR 144409 CLEARED PLAC RMVD. MCC NOTIFIED.  )
